Ask an Eye M.D.Question Topics
Ask an Eye M.D. Answer Archive
Please read our important medical disclaimer.
My wife has glaucoma and is on many medications for it. She has had three cornea transplants and the third one is taking hold, but her vision is unstable. Lately she has been seeing images that are outlined in red. This is the second time she has mentioned it. Do you know what is causing this symptom?
I am sorry to say that I don’t have a good answer to your question. It is not unusual for the corneal swelling associated with a healing transplant to produce glare or haloes around point sources of light, but the red outlining is peculiar. If this continues, please have your wife see her ophthalmologist/cornea specialist for further evaluation.
Answered by: James M. Heltzer, MD
Have a question that hasn't been answered yet? Ask it!
Answered: Jan 01, 2013
Search for Questions & Answers
Meet Our Experts
- Your questions are answered by more than two dozen members of the American Academy of Ophthalmology who volunteer their time with EyeSmart.